Ask a doctor

Belotero Swelling After Injection to Tear Trough 4 Days Ago? (photo)

Post procedure looked great. Following 2 days I have swelling, seems like a puffy water bag, not sure it's typical swelling or the product settling in the wrong area? Photo 1- pre Photo-2-immediately after Photo 3-4 days post

Doctor Answers (3)

Belotero Injections

+1
Belotero is a great substance to inject under the eyes. It is normal to have swelling and bruising for up to two weeks after the injections.  I would wait two weeks and then evaluate the areas injected at that time.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Swelling under the eyes after Belotero injection

+1

Belotero is composed of hyaluronic acid which has a high affinity to bind water. Additionally, the injection process of a needle contacting your skin will also release small quantities of a substance called histamine, which can lead to temporary swelling of the skin. All together, it is common for the first few days to weeks to experience swelling following Belotero or any injectable hyaluronic acid. Sleeping on 2 pillows at night and cool compresses can assist with the swelling. I would recommend contacting your treating physician if there is any persistent swelling over two weeks, in order for you to receive the appropriate evaluation. 

Jennifer Peterson, MD
Houston Dermatologist
4.5 out of 5 stars 11 reviews

Belotero Swelling After Injection to Tear Trough 4 Days Ago?

+1

Swelling is very common after having fillers injected, give it a full two weeks to settle before seeing your final result.

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.